| Model Number |
MT22719-BLU |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/31/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The g5 system is associated with product code pqf.Product code pqf is not currently available.
Event or Problem Description
Dexcom was made aware on (b)(6) 2016, that on (b)(6) 2016, the receiver displayed err121.No additional patient or event information is available.The receiver was returned for evaluation.An external visual inspection was performed and passed.The receiver data log was downloaded and reviewed and firmware errors were observed.The reported event of the receiver displaying err121 was confirmed.A root cause could not be determined.